for

EUROPE

GO Tailor-Made France!

- Outline Field Research Program -

 

~ Day 04 : Château de Burnand – Auxerre – Orléans – Château de Chambord – Tours ~

 

    • 07h00am: complimentary breakfast at Château de Burnand or at Hotel de la Place.
    • 08h00am: meet & greet at the castle to start our Touristic Field Research Program: GO Tailor-Made FRANCE
    • 08h15am: inter-city transfer from Burnand to Auxerre (206km-128mi-2hrs15’)
    • 10h30am: city exploration tour in Auxerre
    • 11h15am: inter-city transfer from Auxerre to Orléans (169km-105mi-1hrs45’)
    • 13h00pm: optional lunch (at own expense) in Orléans.
    • 14h30pm: inter-city transfer from Orléans to Chambord (56km-35mi-0hrs45’)
    • 15h15pm: visit to Château de Chambord: magical atmosphere as soon as you arrive. Captivated by a wondrous forest you will discover extraordinary architecture imagined by François I and imbued with the spirit of Leonardo da Vinci. When you visit Chambord, over a few hours you will explore half a millennium of French history.
    • 17h45pm: inter-city transfer from Chambord to Tours (79km-49mi-1hr)
    • 19h00pm: optional dinner (at own expense) in Tours.
    • 21h00pm: evening at leisure in Tours.
    • 23h00pm: overnight in Tours at HOTEL AU RELAIS SAINT ELOI – Cat 3*** (SUP) – Twin / Double shared room

 

 

 

 

~ Day 05 : Tours – Mont Saint Michel – Pays d’Auge - Le Havre ~

 

    • 07h00am: complimentary breakfast at the hotel
    • 08h00am: meet & greet in your hotel lobby to continue our Touristic Field Research Program: GO Tailor-Made France
    • 08h15am: inter-city transfer from Tours to Beauvoir (268km-166mi-3hrs)
    • 11h15am: optional lunch (at own expense) in Beauvoir.
    • 12h00pm: visit to Mont Saint Michel, a small UNESCO World Heritage site located on an island just off the coast of the region of Lower Normandy in northern France. The island is best known as the site of the spectacular and well-preserved Norman Benedictine Abbey of St. Michel at the peak of the rocky island, surrounded by the winding streets and convoluted architecture of the medieval town.
    • 15h00pm: inter-city transfer from Mont Saint Michel to Pays d’Auge Victot-Pontfol (161km-81mi-2hr00’)
    • 17h00pm: visit to the Calvados Distillery of the Dupont Family: The Pays d'Auge is to be found in Normandy, about 200 km (125 miles) to the West of Paris. The Domaine Dupont is at Victot-Pontfol, a little village on the "Route du Cidre" (Cider route) between Beuvron-en-Auge and Cambremer. Tour of the distillery and cellars with tasting of 1 cider, 1 pommeau and 1 calvados.
    • 19h00pm: inter-city transfer from Victot-Pontfol to Le Havre (70km-43mi-1hr)
    • 20h00pm: optional dinner (at own expense) in Le Havre.
    • 21h00pm: evening at leisure in Le Havre.
    • 23h00pm: overnight in Le Havre at HOTEL CAMPANILE LE HAVRE CENTRE – Cat 3*** (SUP) – Twin / Double shared room

 

 

 

~ Day 06: Le Havre – Étretat – Rouen – Paris ~

 

    • 07h00am: complimentary breakfast at the hotel
    • 08h15am: meet & greet in the hotel lobby to continue our Touristic Field Research Program: GO Tailor-Made FRANCE
    • 08h20am: inter-city transfer from Le Havre to Étretat (28km-18mi-0hr40’)
    • 09h00am: visit to Étretat’s Alabaster Coast: Étretat is a town on the north coast of France. It’s known for the striking rock formations carved out of its white cliffs, including the Porte d'Aval arch and L'Aiguille (the Needle), a pillar rising up from the sea. To the north, the cliffside Chapelle Notre-Dame de la Garde also has dramatic views.
    • 10h45am: inter-city transfer from Étretat to Rouen (90km-56mi-1hr15’)
    • 12h00pm: optional lunch (at own expense) in Rouen.
    • 13h00pm: inter-city transfer from Rouen to Paris (141km-87mi-2hrs)
    • 15h00pm: city exploration tour in Paris: Eiffel Tower, Louvre Pyramids, Notre-Dame de Paris, Arc de Triomphe, Champs-Elysées, Sacré-Coeur & Montmartre, Place de la Concorde, Pont Neuf, Place Vendôme.
    • 19h00pm: optional dinner (at own expense) in Paris.
    • 21h00pm: evening at leisure in Paris
    • 23h00pm: overnight in Paris at HOTEL IBIS PARIS GARE DU NORD – Cat 3*** (SUP) – Twin / Double shared room

 

 

 

~ Day 07: Paris City – Paris Charles de Gaulle international airport ~

 

    • 08h00am: complimentary breakfast at the hotel
    • 09h00am: morning of leisure – you can explore Paris on your own
    • 12h00pm: inter-regional transfer from Paris Hotel to Paris CDG Airport (24km-15mi-0hr45’)
    • 12h45pm: we bid farewell on arrival at Paris CDG Airport

 

End of Field Research Program GO Tailor-Made FRANCE

 

 

GO Tailor-Made FRANCE- Price List
GO France Field Research Program Starts GO France Field Research Program Ends Price per Person - Twin Sharing Room Price per Person - Single Room Availability
Thursday 6 September 2018 Sunday 9 September 2018 599,-$ 749,-$ 20 seats available
Thursday 13 September 2018 Sunday 16 September 2018 599,-$ 749,-$ 20 seats available
Thursday 20 September 2018 Sunday 23 September 2018 599,-$ 749,-$ 20 seats available

Live Chat with us:

Smile of Europe - Travel Coördination Center

Suite 801 - Pacific House 8/F.

20 Queen's Road Central

Hong Kong

Stay in touch with us:

Designed by Smile of Europe © Copyright Smile of Europe    2018

Locate us:

Live Chat with us:

Smile of Europe - Travel Coördination Center

Suite 801 - Pacific House 8/F.

20 Queen's Road Central

Hong Kong

Stay in touch with us:

Designed by Smile of Europe © Copyright Smile of Europe    2018

Locate us: